# SDR SWAA2022072030682

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 50,312 hours, 30,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT IN THE AFT GALLEY APPEARS TO BE INOP / [01] AFT GALLEY FLASHLIGHT IS OPERATIONAL PER AMM 25-64-00
